Alert archive / New York / Snow Squall Warnings in 2019

Snow Squall Warning 2, NWS Albany, NY

January 27, 2019Fulton County, Montgomery County, New York

NWS Albany, NY issued this snow squall warning at Jan 27, 2019, 3:14 PM EST for Fulton County, Montgomery County, New York. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 27, 2019, 3:14 PM EST (20:14 UTC)
Expired
Jan 27, 2019, 3:45 PM EST
In force
31 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Fulton County, NY, Montgomery County, NY

The radar

The Albany radar (KENX), 43 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 510 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
510 m²/s²
0-3 km storm-relative helicity
641 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WWUS51 KALY 272014
SQWALY

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Albany NY
314 PM EST Sun Jan 27 2019

NYC035-057-272045-
/O.NEW.KALY.SQ.W.0002.190127T2014Z-190127T2045Z/
Fulton NY-Montgomery NY-
314 PM EST Sun Jan 27 2019

The National Weather Service in Albany has issued a

* Snow Squall Warning for...
  Southeastern Fulton County in eastern New York...
  Montgomery County in eastern New York...

* Until 345 PM EST.

* At 314 PM EST, a dangerous snow squall was located near Fonda,
  moving east at 25 mph.

  HAZARD...Poor visibility in heavy snow and blowing snow. Wind 
           gusts up to 30 mph.

  SOURCE...Radar indicated.

  IMPACT...Dangerous life-threatening travel.

* This includes Interstate 90 between exits 27 and 29.
 
Locations impacted include...
Amsterdam, Gloversville, Johnstown, Canajoharie, Fonda, Broadalbin,
Hagaman, Mayfield, Fort Johnson, Tribes Hill, Perth, Glen, Berkshire,
Charleston, Fultonville, Palatine Bridge, Meco, West Perth, Cook
Corners and Munsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.

Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.

&&

LAT...LON 4306 7440 4314 7414 4289 7410 4282 7424
      4280 7427 4277 7445 4281 7456 4288 7461
TIME...MOT...LOC 2014Z 251DEG 23KT 4289 7436 

$$

JPV

What forecasters said that day

The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this snow squall warning went out at Jan 27, 12:34 PM EST, 2 hours 40 minutes earlier.

Area forecast discussion, Jan 27, 12:34 PM EST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1234 PM EST Sun Jan 27 2019

.SYNOPSIS...
A quick moving low pressure system and a cold front will bring
snow showers and afternoon isolated to scattered snow squalls to
the region. High pressure builds in from the northern Great
Lakes Region and south central Ontario late tonight through
Monday with cold and dry weather. Another low pressure system
and its warm front will increase clouds Monday night with mainly
snow impacting the area Tuesday through Tuesday night.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Upslope snows into the taconics, southern Green Mountains and
Berkshires and some warm advection and  isentropic lift aiding
in lighter snow shower activity in many other parts of eastern
NY. The line of convective snow squalls on the leading edge of
deep cold advection is now into the southern Adirondacks and
through central NY. An additional in or two of snow is possible
in areas of higher terrain north of I-90 into southern VT. A
dusting to an inch is possible in snow squalls.

The 12Z sounding from KBUF shows the low level instability and
moisture supporting the development and maintenance of snow
squalls as they track east. Temperatures vary quite a bit across
the region from south to north with some breaks in the clouds in
southern areas and temperatures in the mid 40s. Most other areas
are seeing more clouds than sun but some breaks in the clouds
outside of the snow shower activity. Temperatures should climb
only a couple or few more degrees through this afternoon. Highs
in the mid to upper 40s southern areas, mid to upper 30s the
rest of the Hudson Valley from the Capital District and points
south and upper 20s to lower 30s higher terrain and areas seeing
upslope snow shower activity. Once the line of snow squalls
exits, colder air will spread across our region.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
Tonight...The heavy snow showers and isold-sct snow squalls
should exit most of the region very early this evening with some
upslope snow showers briefly over the southern Greens, and a
band of lake effect snow briefly organizing, that could give the
western Adirondacks, a quick inch or two especially north of
Route 28 and Old Forge. The flow veers quickly and the inversion
lowers to squash the lake activity. Strong cold advection occurs
in the wake of the front with H850 temps falling to -10C to -15C
from ALY south and east, and -15C to -20C north and west.  The
skies will become mostly clear. West to northwest winds early at
10 to 15 mph will quickly become light, as high pressure builds
in from the Great Lakes Region and south-central Ontario. Lows
fall back to the single digits in most locations, except zero to
5 below over the southern Adirondacks, and lower teens over the
mid Hudson Valley, and NW CT.

Monday...A tranquil and cold day is expected with high temps
running about 10 degrees below normal. The subsidence from the
sfc anticyclone building in will initially yield sunny/mostly
sunny skies, but some cirrus will be on the increase with the
next system moving into the lower Great Lakes Region. Highs will
be mainly in the 20s with some teens over the southern Greens
of VT and southern Adirondacks.

Monday night...The next short-wave moving through the upper
level trough approaches in the southwest flow aloft. The sfc
cyclone moves into the central and eastern Great Lakes Region.
Mid and high clouds should increase, thicken and lower with the
best isentropic lift ahead of the warm front west of the Hudson
River Valley where the highest POPs were placed for some
accumulating snowfall especially after midnight. The NAM/GFS
place quite a bit of QPF over southern Adirondacks again. We
followed WPC and leaned closer to the EC with lighter amounts,
perhaps an inch or two over the western Adirondacks, and the
western Mohawk Valley by daybreak lesser amounts elsewhere. Lows
were taken from a blend of the guidance with teens over most of
the region with some single digits over the southern Dacks.
Temps may start to rise after midnight.

Tuesday...Another strong south to southwest H850 low-level jet
will impact the region with the latest 00Z GEFS indicating an 850
hPa +v-component low-level wind anomaly /southerlies/
increasing to +2 to +3 STD DEVs above normal. Some gulf and
Atlantic moisture should be advected into the region ahead of
the wave and its warm and cold fronts. We have some concern
that low-level southeasterlies may actually downslope or shadow
off the western New England higher terrain reducing the pcpn
early on in the Hudson River Valley. Our higher POPS start the
day west of the Hudson River Valley with categorical and likely
values and then we expand likely and categorical values over the
rest of the region. Rain may occur initially from the Capital
District south down the mid- Hudson River Valley into NW CT.
Locations north and west of the Capital Region could receive
2-4" during the day with the Hudson River Valley and pts south
and east getting an inch or less. The upper trough digs in and
turns negatively tilted with the primary low lifting
north/northeast into southwest Quebec. A secondary low will form
along the cold or occluded front anywhere from south of Long
Island to over eastern New England Tue night. The low and mid
level FGEN increases, and the trends are for any rain or
rain/snow to change to all snow. The amounts of QPF, and thermo
profiles are tricky, and a light to moderate snowfall looks
possible. It could be a heavy long duration snow over the
Adirondack Region. Overall, these trends will have to monitored
for possible Winter headlines late TUE into TUE night. Highs are
in the mid and upper 30s in the valley areas TUE, and upper 20s
to lower 30s over the higher terrain.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Dangerously cold temperatures and wind chills return by mid week, in
the wake of an accumulating snowfall.

Tuesday night, an anomalously deep and cold upper trough will be in
place over the western Great Lakes. At the surface, a secondary low
is expected to form in or near Long Island, sending a cold front
through our forecast area. Model guidance has come into better
agreement with this secondary low formation and its quick track
northeastward into Maine by Wednesday morning. While this system
looks to be fairly progressive (with the NAM being the slowest),
there is a good window of opportunity for accumulating snowfall
where mid level frontogenesis looks to be maximized over our region.
This could lead to enhanced precipitation/snowfall rates mainly
Tuesday night. The forecast should come into better agreement over
the next day or so but it looks like at least an advisory level
snowfall is possible.

Snowfall should taper off Wednesday morning as the surface low lifts
into the Canadian maritimes. This will result in frigid air
advecting into the region under strong westerly flow. The latest
GEFS indicates 700 mb temps -2 to -4 S.D. below normal, with the
core of the coldest 850 mb temps (-2 to -3 S.D.) moving right across
the forecast area Wednesday night. Models show 850 mb temps in the
vicinity of -25 to -30C range. This airmass appears colder than the
frigid cold we experienced last week (Jan 21st). There will also be
a persistent breeze through the latter half of the week, as the
pressure gradient is not expected to weaken until Friday/Saturday.
This will lead to dangerously cold wind chills. So, we will likely
need Wind Chill Advisories and Warnings during this time. Widespread
minimum wind chill values of -15 to -35 are expected Wednesday night
into Thursday.

Outside of first storm system, the only other chance for
accumulating snowfall will be with lake effect snow, mainly across
the southern Adirondacks, Wednesday through Thursday. Lake effect
should taper off Friday as the upper trough finally pushes east and
upper ridging builds into the northeast.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Snow showers and snow squalls will affect the KALB/KGFL/KPSF
terminals this afternoon into early evening, ahead of a cold
front approaching from the west. Occasional snow showers with
MVFR/IFR conditions will continue at KPSF/KGFL through mid
afternoon. Then, we are expecting a line of snow squalls to move
from west to east between 20Z-22Z at KGFL, 21Z-23Z at KALB, and
22Z-24Z at KPSF. A period of heavy snow, wind gusts of 30-35 kt,
and 1/4SM visibility are possible as the snow squalls move
through. The snow squalls are expected to remain north of KPOU,
so will just mention VCSH there for a chance of a brief snow
shower.

After the cold front pushes through, conditions will improve to
VFR this evening. Skies will clear overnight, with VFR
conditions then prevailing through the rest of the TAF period
ending 18Z Monday, as high pressure builds in across the region.

Winds will be southerly around 10-15 kt with gusts of 20-25 kt
ahead of the cold front, then shift to the northwest this
evening. Winds will become north-northwest around 5-6 kt
tonight.

Outlook...

Monday Night: Moderate Operational Impact. Chance of SN.
Tuesday: High Operational Impact. Likely SN.
Tuesday Night: High Operational Impact. Definite SN.
Wednesday: Moderate Operational Impact. Chance of SHSN.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.

&&

.HYDROLOGY...
Snow showers and isolated-scattered snow squalls are possible
this afternoon. Total liquid equivalent amounts will range from
a few hundredths to a few tenths of an inch across the Hydro
Service Area.

The next chance for widespread precipitation from a complex
storm system, which may include a mix of snow and rain, will be
Tuesday into Wednesday. Total precipitation and snow amounts
remain uncertain at this time. The consensus is for half an inch
to an inch or so of liquid equivalent with perhaps higher
amounts over the southern Adirondacks.

Water levels will slowly recede, but ice jams will continue to
freeze in place. A river flood warning remains in effect for an
ice jam causing flooding near Kent in Litchfield County.

Please refer to the flood warning statement for more details.

Lake effect snowfall will impact the western Adirondacks into
the Mohawk Valley Wednesday into Thursday.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...NAS/Wasula
SHORT TERM...Wasula
LONG TERM...JLV
AVIATION...JPV
HYDROLOGY...NAS/Wasula
Hazardous weather outlook, Jan 27, 4:23 AM EST, 10 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
423 AM EST Sun Jan 27 2019

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-281200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
423 AM EST Sun Jan 27 2019

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and tonight.

Isolated to scattered snow squalls will impact the region this
afternoon into the early evening. Brief reductions of visibilities
and a quick coating to an inch of snow may occur within any snow
squalls, leading to hazardous travel conditions.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a widespread moderate snowfall Tuesday and
Tuesday night. The snow may mix with rain during the day Tuesday from
the Capital District, south down the mid Hudson Valley and into
northwestern Connecticut. If confidence increases, then the
appropriate winter weather headlines will be issued.

A bitterly cold air mass will move into the region Wednesday night
through Thursday.  The combination of the cold temperatures and
winds will produce dangerous wind chills.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send any snowfall reports to the National
Weather Service.

In the hours before

Special weather statement, Jan 27, 1:10 PM EST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Albany NY
110 PM EST SUN JAN 27 2019

NYZ038-271900-
Southern Herkimer-
110 PM EST SUN JAN 27 2019

...A SNOW SQUALL WILL AFFECT SOUTHERN HERKIMER COUNTY...

At 109 PM EST, a snow squall was located over West Winfield, or 13
miles southwest of Ilion, moving northeast at 30 mph.

This squall will be near...
  Cedarville around 120 PM EST.
  Ilion, Herkimer, Mohawk, Frankfort and Jordanville around 135 PM
  EST.
  Little Falls around 150 PM EST.

This includes Interstate 90 near exit 30.

Visibilities will drop quickly to less than a quarter of a mile in
this squall.

Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads
could lead to accidents. Consider delaying travel until the squall
passes your location.

LAT...LON 4312 7516 4321 7508 4325 7478 4289 7484
      4290 7488 4285 7489 4283 7493 4291 7510
      4286 7514 4286 7521 4288 7521 4288 7520
      4292 7520 4305 7522
TIME...MOT...LOC 1809Z 241DEG 27KT 4287 7521

JPV
Special weather statement, Jan 27, 1:13 PM EST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Albany NY
113 PM EST SUN JAN 27 2019

NYZ032-033-038-042-082-271900-
Northern Herkimer-Hamilton-Southern Herkimer-Northern Fulton-Northern
Warren-
113 PM EST SUN JAN 27 2019

...SNOW SQUALLS WILL AFFECT SOUTHERN HAMILTON...NORTHWESTERN
WARREN...NORTHWESTERN FULTON AND CENTRAL HERKIMER COUNTIES...

At 112 PM EST, snow squalls were located along a line extending from
near Lewey Lake Campground to Middleville. Movement was northeast at
40 mph.

This squall will be near...
  Indian Lake around 125 PM EST.
  Stratford around 130 PM EST.
  Lake Pleasant and Moffitt Beach Campground around 200 PM EST.

Visibilities will drop quickly to less than a quarter of a mile in
these squalls. Use extra caution if you must travel into or through
these snow squalls. Rapid changes in visibility and potentially
slick roads could lead to accidents. Consider delaying travel until
the squalls pass your location.

LAT...LON 4323 7507 4383 7442 4386 7427 4381 7422
      4383 7415 4381 7412 4380 7405 4375 7405
      4343 7427 4317 7449 4314 7480 4313 7515
TIME...MOT...LOC 1812Z 234DEG 36KT 4373 7440 4316 7499

JPV
Special weather statement, Jan 27, 1:58 PM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Albany NY
158 PM EST SUN JAN 27 2019

NYZ033-041-042-082-271945-
Hamilton-Northern Fulton-Northern Warren-Northern Saratoga-
158 PM EST SUN JAN 27 2019

...SNOW SQUALLS WILL AFFECT SOUTHEASTERN HAMILTON...NORTHWESTERN
WARREN...NORTHWESTERN SARATOGA AND NORTHEASTERN FULTON COUNTIES...

At 157 PM EST, snow squalls were located along a line extending from
near North Creek to 6 miles northeast of Caroga Lake. Movement was
east at 30 mph.

This squall will be near...
  North Creek around 205 PM EST.
  Northville and Sacandaga Campground around 220 PM EST.
  Edinburg around 230 PM EST.
  Day Center around 240 PM EST.

Visibilities will drop quickly to less than a quarter of a mile in
these squalls. Use extra caution if you must travel into or through
these snow squalls. Rapid changes in visibility and potentially
slick roads could lead to accidents. Consider delaying travel until
the squalls pass your location.

LAT...LON 4381 7408 4380 7408 4380 7405 4374 7406
      4376 7386 4358 7377 4340 7387 4340 7388
      4339 7388 4320 7399 4322 7461 4381 7412
TIME...MOT...LOC 1857Z 248DEG 27KT 4372 7403 4322 7443

JPV
Special weather statement, Jan 27, 2:31 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Albany NY
231 PM EST SUN JAN 27 2019

NYZ039>041-050-082-272015-
Southern Fulton-Northern Fulton-Montgomery-Southern Saratoga-Northern
Saratoga-
231 PM EST SUN JAN 27 2019

...AN AREA OF MODERATE SNOW WILL AFFECT CENTRAL SARATOGA...FULTON
AND NORTHERN MONTGOMERY COUNTIES...

Locations impacted include...
Saratoga Springs, Amsterdam, Gloversville, Johnstown, Fonda, Milton,
Ballston Spa, Fort Plain, St. Johnsville, Ephratah, Broadalbin,
Hagaman, Edinburg, Northville, Mayfield, Fort Johnson, Galway,
Cranberry Creek, Northampton Beach Public Campground and Caroga Lake.

This includes the following highways...
 Interstate 90 near exit 28.
 Interstate 87 between exits 14 and 16.

Visibilities will drop quickly to less than a half of a mile in this
area of heavy snow. Conditions can deteriorate rapidly in winter
weather situations. Be prepared for snow or ice covered roads. Slow
down and allow extra time when traveling.

LAT...LON 4323 7468 4323 7432 4322 7432 4322 7422
      4324 7422 4324 7378 4322 7377 4324 7375
      4324 7370 4304 7370 4294 7426 4290 7467
TIME...MOT...LOC 1930Z 257DEG 23KT 4304 7419

JPV
Special weather statement, Jan 27, 2:42 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Albany NY
242 PM EST SUN JAN 27 2019

NYZ040-047-048-272030-
Schoharie-Western Schenectady-Montgomery-
242 PM EST SUN JAN 27 2019

...AN AREA OF MODERATE SNOW WILL AFFECT SOUTHWESTERN SCHENECTADY...
SCHOHARIE AND SOUTHERN MONTGOMERY COUNTIES...

This area of moderate snow will be near...
  Central Bridge around 300 PM EST.
  Schoharie around 305 PM EST.

Other locations impacted by this area of heavy snow include
Charleston, Beekman Corners, West Richmondville, Rockwell Corners,
Huntersland, Engleville, Young Corners, Gardnersville, Broome Center
and West Fulton.

This includes the following highways...
 Interstate 88 between exits 20 and 23.
 Interstate 90 exit 27 and near exit 29.

Visibilities will drop quickly to less than a half of a mile in this
area of moderate snow. Conditions can deteriorate rapidly in winter
weather situations. Be prepared for snow or ice covered roads. Slow
down and allow extra time when traveling.

LAT...LON 4289 7473 4295 7415 4244 7426 4241 7458
      4242 7462 4252 7471 4262 7463 4264 7463
      4274 7467 4279 7467 4283 7465 4285 7473
TIME...MOT...LOC 1941Z 257DEG 23KT 4272 7452

JPV
Special weather statement, Jan 27, 2:50 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Albany NY
250 PM EST SUN JAN 27 2019

NYZ041-042-083-272030-
Southeast Warren-Northern Warren-Northern Saratoga-
250 PM EST SUN JAN 27 2019

...AN AREA OF MODERATE SNOW WILL AFFECT CENTRAL WARREN AND
NORTHWESTERN SARATOGA COUNTIES...

At 249 PM EST, an area of moderate snow was located along a line
extending from near Warrensburg to Edinburg. Movement was northeast
at 30 mph.

This area of moderate snow will be near...
  Warrensburg around 255 PM EST.
  Bolton Landing around 300 PM EST.
  Lake Luzerne Campground and Lake Luzerne-Hadley around 320 PM EST.
  Lake George Village around 330 PM EST.

This includes Interstate 87 between exits 21 and 24.

Visibilities will drop quickly to less than a half of a mile in this
area of moderate snow. Conditions can deteriorate rapidly in winter
weather situations. Be prepared for snow or ice covered roads. Slow
down and allow extra time when traveling.

LAT...LON 4368 7369 4354 7361 4350 7363 4347 7362
      4325 7380 4324 7414 4329 7415 4348 7407
TIME...MOT...LOC 1949Z 224DEG 26KT 4355 7381 4325 7410

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 8:51 AM ESTSpecial Weather StatementALYSchoharie54 min
Jan 27, 11:03 AM ESTSpecial Weather StatementALYHamilton, Herkimer42 min
Jan 27, 11:46 AM ESTSpecial Weather StatementALYHamilton, Herkimer44 min
Jan 27, 12:24 PM ESTSpecial Weather StatementALYHamilton, Herkimer51 min
Jan 27, 1:10 PM ESTSpecial Weather StatementALYOneida50 min
Jan 27, 1:13 PM ESTSpecial Weather StatementALYHamilton47 min
Jan 27, 1:46 PM ESTSnow Squall WarningALYAlbany, Fulton, Greene, Herkimer, Montgomery, Schenectady and 1 more338 days
Jan 27, 1:58 PM ESTSpecial Weather StatementALYWarren47 min
Jan 27, 2:31 PM ESTSpecial Weather StatementALYFulton, Saratoga44 min
Jan 27, 2:42 PM ESTSpecial Weather StatementALYMontgomery, Schoharie48 min
Jan 27, 2:50 PM ESTSpecial Weather StatementALYWarren40 min
Jan 27, 3:39 PM ESTSnow Squall WarningALYMontgomery, Saratoga, Schenectady36 min
Jan 27, 3:39 PM ESTWinter Storm WatchALYAlbany, Columbia, Fulton, Greene, Hamilton, Herkimer and 8 more36 hr
Jan 27, 3:50 PM ESTSpecial Weather StatementALYSaratoga, Washington40 min
Jan 27, 3:57 PM ESTSnow Squall WarningALYMontgomery, Schoharie33 min
Jan 27, 4:00 PM ESTSpecial Weather StatementALYSaratoga30 min
Jan 27, 4:27 PM ESTSnow Squall WarningALYAlbany, Montgomery, Schenectady, Schoharie33 min
Jan 27, 4:29 PM ESTSpecial Weather StatementALYSaratoga, Washington46 min
Jan 27, 4:50 PM ESTSpecial Weather StatementALYSaratoga40 min
Jan 27, 5:03 PM ESTSpecial Weather StatementALYSchoharie42 min
Jan 27, 5:18 PM ESTSpecial Weather StatementALYSaratoga, Washington27 min
Jan 27, 5:32 PM ESTSpecial Weather StatementALYMontgomery43 min
Jan 27, 5:42 PM ESTSpecial Weather StatementALYGreene48 min
Jan 27, 6:06 PM ESTSpecial Weather StatementALYSaratoga, Schenectady, Washington54 min
Jan 27, 6:10 PM ESTSpecial Weather StatementALYMontgomery50 min
Jan 27, 6:39 PM ESTSpecial Weather StatementALYAlbany, Rensselaer21 min

Nearby

Snow Squall Warnings in New York, 2019Every snow squall warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.